Skip to Accessibility Tools Skip to Content Skip to Footer

Does anyone experience extreme nausea and skin abscesses?

Does anyone experience extreme nausea? It is a daily issue. It has affected my appetite and my sense of taste. I’ve been taking ondastron but I find it makes my migraines worse. I have started getting skin abscesses that started on my inner thighs and are now on my buttock they come and go. Anyone else get these?


Community Answers
  • tanyag author
    1 year ago

    Hi Marisa
    They have done a ct enterography yesterday I’m hoping it might shed some light on my recent increase in nausea and pain. The abscess I have shown my gi and my gp I am waiting on a dermatologist consultation Hidraadenitis supprativa was suggested as a possibility.

  • Brooke Abbott moderator
    12 months ago

    I’m so sorry you are going through this. Before my colon was removed, I had both. If you aren’t able to get zofran, try preggie pops or Mama’s Tea. I used them when I was pregnant, and I use them now for my nausea and dizziness. They work out well. And when I had the skin issues, they were mostly in my hair and on my butt. I used Seabreeze to clean them when they popped open and neosporin with gauze. I also only washed with Dial white soap and Aveeno baby lotion. It helped to heal them a bit while I was waiting on a dermatologist.
    -Brooke
    (inflammatoryboweldisease.net Team Member)

  • Marisa Lauren Troy moderator
    1 year ago

    Ugh! SO sorry you are going through this. Nausea is a common symptom of IBD and I also take orally disintegrating onadastron (zofran) and have migraines. Have you told your doctor that you feel incredibly nauseaus all of the time? Maybe there is a different type of medication that won’t trigger your migraines. I would also recommend seeing your GI or dermatologist about the skin abscesses. There are extra intestinal manifestations that can occur because of IBD so I would highly encourage you to get checked out. I know it is a real drag, though! Please keep us posted on how you’re doing. ~Marisa

  • Share Your Answer

    Poll